# SDR ASAA2022021437441

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,827 hours, 7,835 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 START LEVER BINDS ON SOMETHING WHEN SEATING INTO THE CUTOFF DETENT. GROUNDED - YES. PERFORMED GVI OF #1 START LEVER AS REQ'D, NO DEFECTS NOTED OPERATED START LEVER MULTIPLE TIMES COULD NOT DUPLICATE. OPS CHECK OF START LEVER NORMAL, REF737-900 AMM 76-11-02. ACFT OK FOR SERVICE.
